# SDR 05FDEA01578

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: AEA7051502
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, RIGHT HAND TRUNNION SUPPORT FITTING GUIDE PIN HOLE BUSHING CORRODED.  CENTER LANDING GEAR WHEEL WELL, RIGHT HAND TRUNNION SUPPORT FITTING GUIDE PIN HOLE CORROSION REMOVED PER SRM 53-40-00 VOLUME I, FIGURE 15.  FINAL HOLE DIAMETER 1.680 INCHES FOUND WITHIN LIMITS PER SRM 53-40-00 VOLUME I, FIGURE 15.  CORRODED BUSHING REMOVED AND REPLACED WITH NEW FABRICATED BUSHING PER CMM 20-20-07.  REPAIR CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
